# SDR COMA0360328

- Difficulty date: July 17, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 18,372 hours, 16,673 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5368 EMERGENCY FLOOR PATH LIGHTING IS INOP.  RECONNECTED POWER STRIP AT ROW 6.
